Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had angioplasty of femoral artery with 5 stents. On Plavix. Feel tired, sleep all day and night. Is it normal ?

I had an angioplasty last week. Femoral artery 100% occluded. Required 5 stents. I bled for approximately 20 minutes as they applied pressure, but I now have 2 hematomas the size of golf balls underneath my left groin . I m on Plavix now, but my question is why do I feel so, so tired. I cannot stay awake. Every time I lay down I fall asleep. I m sleeping all day and night. I only have pain in my left groin where the hematomas are. I do not feel like eating and I m so very tired.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist, Interventional 's  Response
Hello & Welcome to HCM

In the normal course after angioplasty we apply pressure on groin to stop bleeding but some time because of large sheath and puncture bleeding continuous for longer time. In your case some time because of blood loss or medication that you receiving may be the reason for excessive sleep. It will be OK after some time.

Thanx for your query
Wish you healthy heart

Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor